# SDR UIEA2014041400147

- Difficulty date: April 14, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 74,087 hours, 15,609 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT ENG PRV STATUS MSG.  LATCHED STATUS MSG, RESET & DISAPPEARED, ALSO AIR SUPPLY BITE MODULE VERIFY CHECKED OK IAW AMM 36-23-02.
